# SDR ASAA2023072444212

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,712 hours, 18,136 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL 360 VTK ON CAPT ND, ON MENU PAGE OF CAPTS FMC, LOST LNAV & VNAV, RAN QRH PROCEDURE. GROUNDED - YES. PERFORMED FIM TASK 34-61 TASK 836, FAULT CLEARED. SEAMC DOUG NOTIFIED. GROUND VERIFICATION SUCCESSFUL. NO FAULTS.
